Menu
Your Cart

Day Nurse Liquid (240ml)

Day Nurse Liquid Relief (240ml)
Day Nurse Liquid (240ml)2831527
Order in the next to receive your order by when you select express delivery at checkout.
£6.18
Ex Tax: £5.15
This product has a maximum quantity of 1

Reviews

Reviews Over Day Nurse Liquid (240ml)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Day nurse liquid has been specifically designed to offer full daytime defence against cold and flu symptoms. It works on all major symptoms of cold and flu, without causing any drowsiness. The syrup works to soothe sore throats, stop sneezing and dry coughing and reduce temperature.

Day Nurse also works to relieve runny and blocked noses to relieve the stuffy feelings associated with colds and flu. Day Nurse provides up to four hours of relief, with each dose. Each bottle contains eight doses.

Each 30 ml dose contains Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg. Also includes Sucrose, 5% Ethanol, Liquid Glucose and Glycerol.

Shake well for 10 seconds before use. For oral administration.

Elderly, Adults and children 16 years and over: 30 ml every four hours, up to a maximum of 4 doses in a 24 hour period if needed. If using a night product, please check the leaflet.

 

  • Please read the information leaflet before taking this medicine.
  • Day nurse liquid contains paracetamol - do not take with any other paracetamol containing products.
  • Do not exceed the stated dose - seek medical attention in the event of an overdose, or suspected overdose even if you feel well.
  • Do not take day nurse liquid for any longer than 7 days, unless your doctor advises.
  • Do not take day nurse liquid if you have liver or kidney problems, chronic bronchitis, or bronchiectasis.
  • Do not take day nurse liquid if you are pregnant, planning to become pregnant or breastfeeding.
  • Consult your doctor before taking, if you have asthma or are on prescription medications.

Please Remember
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback